Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102075
Title: On automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}
Authors: Belousov, I. N.
Issue Date: 2017
Publisher: Maik Nauka-Interperiodica Publishing
Citation: Belousov I. N. On automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99} / I. N. Belousov. — DOI 10.1134/S0081543817050030 // Proceedings of the Steklov Institute of Mathematics. — 2017. — Vol. 297. — P. 19-26.
Abstract: We find possible orders and fixed point subgraphs of a hypothetical distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}. We show that, for a vertex-symmetric graph Γ with intersection array {99, 84, 1; 1, 12, 99}, its automorphism group is a {2, 3, 5}-group. © 2017, Pleiades Publishing, Ltd.
Keywords: AUTOMORPHISM OF A GRAPH
DISTANCE-REGULAR GRAPH
URI: http://hdl.handle.net/10995/102075
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85029224567
PURE ID: 2123553
97f430e0-0a6a-40a3-a995-dc2ba6cb4899
ISSN: 815438
DOI: 10.1134/S0081543817050030
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85029224567.pdf202,82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.